Browse Title Index


 
Issue Title
 
Vol 16, No 2 (2013) Form of filters of semisimple modules and direct sums Abstract   PDF
Yuriy Maturin
 
Vol 8, No 2 (2009) Frattini theory for \(N\)-Lie algebras Abstract   PDF
Michael Peretzian Williams
 
Vol 20, No 2 (2015) Free abelian dimonoids Abstract   PDF
Yurii Zhuchok
 
Vol 9, No 1 (2010) Free commutative dimonoids Abstract   PDF
Anatolii V. Zhuchok
 
Vol 12, No 1 (2011) Free field realizations of certain modules for affine Lie algebra \(\widehat{sl}(n,\mathbb{C})\) Abstract   PDF
Renato A. Martins
 
Vol 22, No 2 (2016) Free $n$-dinilpotent doppelsemigroups Abstract   PDF
Anatolii V. Zhuchok, Milan Demko
 
Vol 12, No 2 (2011) Free normal dibands Abstract   PDF
Anatolii V. Zhuchok
 
Vol 6, No 2 (2007) Free products of finite groups acting on regular rooted trees Abstract   PDF
C. K. Gupta, N. D. Gupta, A. S. Oliynyk
 
Vol 11, No 2 (2011) Free rectangular dibands and free dimonoids Abstract   PDF
Anatolii V. Zhuchok
 
Vol 10, No 2 (2010) Free semigroups in wreath powers of transformation semigroups Abstract   PDF
Andriy Oliynyk
 
Vol 16, No 2 (2013) Free \(n\)-nilpotent dimonoids Abstract   PDF
Anatolii V. Zhuchok
 
Vol 15, No 2 (2013) Free \((\ell r, rr)\)-dibands Abstract   PDF
Anatolii V. Zhuchok
 
Vol 12, No 2 (2011) Fully invariant subgroups of an infinitely iterated wreath product Abstract   PDF
Yuriy Yu. Leshchenko
 
Vol 15, No 1 (2013) Function algebras on rectangular bands Abstract   PDF
C. J. Maxson
 
Vol 23, No 1 (2017) Galois orders of symmetric differential operators Abstract   PDF
Vyacheslav Futorny, João Schwarz
 
Vol 15, No 1 (2013) Generalised triangle groups of type \((3,q,2)\) Abstract   PDF
James Howie
 
Vol 21, No 2 (2016) Generalization of primal superideals Abstract   PDF
Ameer Jaber
 
Vol 21, No 2 (2016) Generalizations of semicoprime preradicals Abstract   PDF
Ahmad Yousefian Darani, Hojjat Mostafanasab
 
Vol 3, No 2 (2004) Generalized equivalence of collections of matrices and common divisors of matrices Abstract   PDF
Vasyl M. Petrychkovych
 
Vol 12, No 2 (2011) Generalized multiplicative bases for one-sided bimodule problems Abstract   PDF
Vyacheslav Babych, Nataliya Golovashchuk, Sergiy Ovsienko
 
Vol 22, No 1 (2016) Generalized norms of groups Abstract   PDF
Marina G. Drushlyak, Tetyana D. Lukashova, Fedir M. Lyman
 
Vol 12, No 2 (2011) Generalized symmetric rings Abstract   PDF
G. Kafkas, B. Ungor, S. Halicioglu, A. Harmanci
 
Vol 10, No 2 (2010) Generalized \(\oplus\)-supplemented modules Abstract   PDF
Hamza Calısıcı, Ergul Turkmen
 
Vol 23, No 2 (2017) Generators and ranks in finite partial transformation semigroups Abstract   PDF
Goje Uba Garba, Abdussamad Tanko Imam
 
Vol 4, No 4 (2005) Generators and relations for the semigroups of increasing functions on \(\mathbb{N}\) and \(\mathbb{Z}\) Abstract   PDF
Vadym Doroshenko
 
176 - 200 of 669 Items << < 3 4 5 6 7 8 9 10 11 12 > >>